Universidad Complutense de Madrid
E-Prints Complutense

A classification of integrable quasiclassical deformations of algebraic curves

Impacto

Downloads

Downloads per month over past year

Konopelchenko, Boris and Martínez Alonso, Luis and Medina Reus, Elena (2006) A classification of integrable quasiclassical deformations of algebraic curves. Journal of physics A: Mathematical and general, 39 (36). pp. 11231-11246. ISSN 0305-4470

[img]
Preview
PDF
188kB

Official URL: http://dx.doi.org/10.1088/0305-4470/39/36/008




Abstract

A previously introduced scheme for describing integrable deformations of algebraic curves is completed. Lenard relations are used to characterize and classify these deformations in terms of hydrodynamic-type systems. A general solution of the compatibility conditions for consistent deformations is given and expressions for the solutions of the corresponding Lenard relations are provided.


Item Type:Article
Additional Information:

©IOP Publishing .
The authors wish to thank Prof. Y. Kodama for his interest and help during the elaboration of this work.

Uncontrolled Keywords:Hierarchy
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34290
Deposited On:18 Nov 2015 18:18
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page